MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 40MM ÿ GLENOSPHERE; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 40MM ÿ GLENOSPHERE; PROSTHESIS, SHOULDER
Catalog Number 00434904011
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 6 months post implantation due to instability.The poly liner was replaced with a new liner and humeral spacer.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 40mm +6mm offset poly liner, cat#: 00434904006, lot#: 63566605.Report source: canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-03570.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
40MM ÿ GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16052234
Report Number0001822565-2022-03569
Device Sequence Number6209999
Product Code KWT
UDI-Device Identifier00889024269163
UDI-Public(01)00889024269163(17)290930(10)64503726
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434904011
Device Lot Number64503726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale